Volume 14, Issue 2
Unconstrained Methods for Generalized Nonlinear Complementarity and Variational Inequality Problems

J. M. Peng

DOI:

J. Comp. Math., 14 (1996), pp. 99-107

Published online: 1996-04

Preview Full PDF 102 1697
Export citation
  • Abstract

In this paper, we construct unconstrained methods for the generalized nonlinear complementarity problem and variational inequalities. Properties of the correspondent unconstrained optimization problem are studied. We apply these methods to the subproblems in trust region method, and study their interrelationships. Numerical results are also presented.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-14-99, author = {}, title = {Unconstrained Methods for Generalized Nonlinear Complementarity and Variational Inequality Problems}, journal = {Journal of Computational Mathematics}, year = {1996}, volume = {14}, number = {2}, pages = {99--107}, abstract = { In this paper, we construct unconstrained methods for the generalized nonlinear complementarity problem and variational inequalities. Properties of the correspondent unconstrained optimization problem are studied. We apply these methods to the subproblems in trust region method, and study their interrelationships. Numerical results are also presented. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9222.html} }
TY - JOUR T1 - Unconstrained Methods for Generalized Nonlinear Complementarity and Variational Inequality Problems JO - Journal of Computational Mathematics VL - 2 SP - 99 EP - 107 PY - 1996 DA - 1996/04 SN - 14 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9222.html KW - AB - In this paper, we construct unconstrained methods for the generalized nonlinear complementarity problem and variational inequalities. Properties of the correspondent unconstrained optimization problem are studied. We apply these methods to the subproblems in trust region method, and study their interrelationships. Numerical results are also presented.
J. M. Peng. (1970). Unconstrained Methods for Generalized Nonlinear Complementarity and Variational Inequality Problems. Journal of Computational Mathematics. 14 (2). 99-107. doi:
Copy to clipboard
The citation has been copied to your clipboard